# SDR R61A2025010100597

- Difficulty date: December 10, 2024
- Submitted: January 1, 2025
- Operation: Air carrier
- Aircraft: N747YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000676
- Aircraft time: 16,976 hours, 11,918 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 17038003469
- Part serial: 0000958485
- Condition: Cracked
- Location: Zone 400
- Part time: 16,976 hours, 11,918 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY INSPECTION FOUND LH ENG PYLON INBD LUG CRACKED. REPAIRED IAW EMB SB-170-54-0018 ALSO REF CDR-002905-2024 FOR WORK ACCOMPLISHED.
